| Model Number |
FX4812MLC |
| Medical Device Problem Codes |
Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
| Date of Event |
10/21/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to osseointegration failure approximately 4 months after the initial implant placement.Bone quality around the area was type i, and oral hygiene around the implant was good.During the surgery it was reported that the implant had not integrated.Patient was reported to have needed another surgical intervention.